Journal of Research of the National Bureau of Standards
It is shown that if M = [AT0B] is a partitioned matrix over a principal ideal domain R such that the matrices A and B are both square, then M is equivalent to A + B (=) the matric equation T = AY + XB is solvable. The result is generalized to treat the case when [matrix equation not included] where each Mii is square.
J. Res. Nat. Bur. Stand. Sec. B: Math. Sci., Vol. 80B, No. 1, p. 89
ABBYY FineReader 8.0
The Journal of Research of the National Institute of Standards and Technology is a publication of the U.S. Government. The papers are in the public domain and are not subject to copyright in the United States. However, please pay special attention to the